MathSciNet Relay Station
MathSciNet bibliographic data
MR419889 (54 #7907) 33A40
Salchev, L. Z.; Popov, V. B. A property of the zeros of cross-product Bessel functions of different orders. Z. Angew. Math. Mech. 56 (1976), no. 2, 120–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement